# SDR ASAA2022110440651

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,193 hours, 9,992 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Fault Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GATE FMC DISAGREE MESSAGE. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 835 FOR FMC DISAGREE SYS RESET WITH NO FURTHER MESSAGES, OPS CKD NML BOTH FMC'S, NO HISTORY 30 DAYS.
